# SDR CA970311067

- Difficulty date: September 30, 1996
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 16,629 hours
- Engine: Allsn 250C20
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skid
- Condition: Missing
- Location: Tail Boom
- Component: Tail Assy Skid, Bell, 206020110005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING FLIGHT, IT WAS NOTED THAT THE TAIL SKID ASSY WAS MISSING.  NO DAMAGE WAS FOUND TO VERTICAL FIN OR TAIL SKID ATTACHEMENT FITTING.
